# SDR AALA202407167415

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 19,897 hours, 8,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Unsecure
- Location: Main Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS FORWARD ENTRY DOOR DOES NOT OPEN FULLY. REPLACED MISSING GUST LOCK HARDWARE ON L1 DOOR UPPER GUIDE ARM. PER AMM 52-11-21.
